Please wait a minute...
Chin. Phys., 2003, Vol. 12(1): 1-10    DOI: 10.1088/1009-1963/12/1/001
GENERAL   Next  

New explicit exact solutions for a generalized Hirota-Satsuma coupled KdV system and a coupled MKdV equation

Cheng Yong, Yan Zhen-Ya, Li Biao, Zhang Hong-Qing
Department of Applied Mathematics, Dalian University of Technology, Dalian 116024, China
Abstract   In this paper, we make use of a new generalized ansatz in the homogeneous balance method, the well-known Riccati equation and the symbolic computation to study a generalized Hirota--Satsuma coupled KdV system and a coupled MKdV equation, respectively. As a result, numerous explicit exact solutions, comprising new solitary wave solutions, periodic wave solutions and the combined formal solitary wave solutions and periodic wave solutions, are obtained.
Keywords:  solitary wave solution      periodic wave solution      coupled MKdV system      Riccati equation  
Received:  03 January 2002      Revised:  20 September 2002      Published:  20 January 2003
PACS:  02.30.Jr (Partial differential equations)  
Fund: Project supported by the National Natural Science Foundation of China (Grant No 1007201), the State Key Development Programme for Basic Research of China (Grant No G1998030600), and the Doctorate Fund of the State Education Commission of China (Grant No 98014119).

Cite this article: 

Cheng Yong, Yan Zhen-Ya, Li Biao, Zhang Hong-Qing New explicit exact solutions for a generalized Hirota-Satsuma coupled KdV system and a coupled MKdV equation 2003 Chin. Phys. 12 1

[1] Exact transverse solitary and periodic wave solutions in a coupled nonlinear inductor-capacitor network
Serge Bruno Yamgoué, Guy Roger Deffo, Eric Tala-Tebue, François Beceau Pelap. Chin. Phys. B, 2018, 27(9): 096301.
[2] Quasi-periodic solutions and asymptotic properties for the nonlocal Boussinesq equation
Zhen Wang(王振), Yupeng Qin(秦玉鹏), Li Zou(邹丽). Chin. Phys. B, 2017, 26(5): 050504.
[3] Fusion, fission, and annihilation of complex waves for the (2+1)-dimensional generalized Calogero-Bogoyavlenskii-Schiff system
Zhu Wei-Ting, Ma Song-Hua, Fang Jian-Ping, Ma Zheng-Yi, Zhu Hai-Ping. Chin. Phys. B, 2014, 23(6): 060505.
[4] A novel (G’/G)-expansion method and its application to the Boussinesq equation
Md. Nur Alam, Md. Ali Akbar, Syed Tauseef Mohyud-Din. Chin. Phys. B, 2014, 23(2): 020203.
[5] Nonautonomous solitary-wave solutions of the generalized nonautonomous cubic–quintic nonlinear Schrödinger equation with time- and space-modulated coefficients
He Jun-Rong, Li Hua-Mei. Chin. Phys. B, 2013, 22(4): 040310.
[6] Folded localized excitations in the (2+1)-dimensional modified dispersive water-wave system
Lei Yan, Ma Song-Hua, Fang Jian-Ping. Chin. Phys. B, 2013, 22(1): 010506.
[7] Riemann theta function periodic wave solutions for the variable-coefficient mKdV equation
Zhang Yi, Cheng Zhi-Long, Hao Xiao-Hong. Chin. Phys. B, 2012, 21(12): 120203.
[8] Chaotic solutions of (2+1)-dimensional Broek–Kaup equation with variable coefficients
Yang Zheng, Ma Song-Hua, Fang Jian-Ping. Chin. Phys. B, 2011, 20(4): 040301.
[9] Traveling wave solutions for two nonlinear evolution equations with nonlinear terms of any order
Feng Qing-Hua, Meng Fan-Wei, Zhang Yao-Ming. Chin. Phys. B, 2011, 20(12): 120201.
[10] Combined periodic wave and solitary wave solutions in two-component Bose–Einstein condensates
Yao Shu-Fang, Li Qiu-Yan, Li Zai-Dong. Chin. Phys. B, 2011, 20(11): 110307.
[11] New application to Riccati equation
Taogetusang, Sirendaoerji, Li Shu-Min. Chin. Phys. B, 2010, 19(8): 080303.
[12] Some exact solutions to the inhomogeneous higher-order nonlinear Schr?dinger equation by a direct method
ZhangHuan-Ping, Li Biao, Chen Yong. Chin. Phys. B, 2010, 19(6): 060302.
[13] New exact periodic solutions to (2+1)-dimensional dispersive long wave equations
Zhang Wen-Liang, Wu Guo-Jiang, Zhang Miao, Wang Jun-Mao, Han Jia-Hua. Chin. Phys. B, 2008, 17(4): 1156-1164.
[14] Soliton solution and interaction property for a coupled modified Korteweg-de Vries (mKdV) system
Yang Jian-Rong, Mao Jie-Jian. Chin. Phys. B, 2008, 17(12): 4337-4343.
[15] Discrete doubly periodic and solitary wave solutions for the semi-discrete coupled mKdV equations
Wu Xiao-Fei, Zhu Jia-Min, Ma Zheng-Yi. Chin. Phys. B, 2007, 16(8): 2159-2166.
No Suggested Reading articles found!